# SDR UIEA2018071501468

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,719 hours, 9,702 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 2822AF
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG ANTI-ICE INDICATION INOP. REMOVED AND REPLACED RT ENGINE INLET ANTI-ICE VALVE AS PER AMM 30-21-03. OPERATION AND LEAK CHECK GOOD.
